# SDR SIMA992081

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4068T970P01
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

BWI - FLT 4901 - RIGHT ENGINE LOST OIL PRESSURE DURING FLIGHT INTO BWI.  CREW DECLARED EMERGENCY AND SHUT DOWN RT ENGINE AND LANDED SAFELY.  OIL PRESSURE WAS 30-50 PSI PRIOR TO SHUT DOWN.  ALSO NOTED OIL ON RIGHT COWLING AFTER LANDING.  REMOVED AND REPLACED RIGHT ENGINE B-B AXIS SEAL.  SERVICED ENGINE OIL.  PERFORMED LEAK CHECK AND RETURNED AIRCRAFT TO SERVICE.  (X)
